MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 X-STREAM TUBING SETS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVOL INC., SUB. C.R. BARD, INC. -1213643 X-STREAM TUBING SETS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 5552003
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject product was not returned for evaluation, as such we are unable to review for root cause determination.Additional information has been requested.Based on not having the sample returned to evaluate, no conclusion can be made.Note, the medical device lot # provided in is one of three potential lots (juep2205/ juet3041/ judvf008) used by the distributor (b)(4)" to provide the kit product to the customer.Lot no: juep2205; release date: 03/25/2020; lot expiration date: 02/28/2023; qty: (b)(4).Lot no: juet3041; release date: 07/23/2020; lot expiration date: 06/28/2023; qty: (b)(4).Lot no: judvf008; release date: 08/27/2019; lot expiration date: 07/28/2022; qty: (b)(4).Review of manufacturing records indicate that all lots were manufactured to specification.Should additional information be provided, a supplemental mdr will be submitted.Not returned.
 
Event or Problem Description
As reported, during a procedure on (b)(6) 2021, the suction tip of the bard/davol x-stream laparoscopic irrigation tubing set with nezhat-dorsey trumpet valve fell off and irrigation fluid leaked.There was no reported patient injury.

Brand Name
X-STREAM TUBING SETS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
MDR Report Key11257531
Report Number1213643-2021-20015
Device Sequence Number11441324
Product Code GCJ
UDI-Device Identifier00801741010101
UDI-Public(01)00801741010101
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K003790
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other,user facili
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Catalogue Number5552003
Device Lot NumberJUEP2205
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/08/2021
Initial Report FDA Received Date02/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;